Кафедра высшей алгебры

Вы посетили: » gordienko_publications



      

Публикации Гордиенко Алексея Сергеевича

[31] Agore, A. L., Gordienko, A. S., Vercruysse, J. V-universal Hopf algebras (co)acting on Ω-algebras. Commun. Contemp. Math. (to appear).

[30] Agore, A. L., Gordienko, A. S., Vercruysse, J. Equivalences of (co)module algebra structures over Hopf algebras. J. Noncommut. Geom., 15:3 (2021), 951–993.

[29] Gordienko, A. S., Schnabel, O. Categories and weak equivalences of graded algebras. Algebra Colloquium, 26:4 (2019), 643–664.

[28] Gordienko, A. S. On H-simple not necessarily associative algebras. J. Alg. Appl., 18:9 (2019), 1950162-1 - 1950162-20.

[27] Gordienko, A. S. Lie algebras simple with respect to a Taft algebra action. J. Algebra, 517 (2019), 249–275.

[26] Gordienko, A. S., Schnabel, O. On weak equivalences of gradings. J. Algebra, 501 (2018), 435–457.

[25] Gordienko, A. S. Actions of Ore extensions and growth of polynomial H-identities. Comm. in Algebra, 46:7 (2018), 3014–3032.

[24] Gordienko, A. S., Janssens, G., Jespers, E. Semigroup graded algebras and graded PI-exponent. Israel J. Math., 220:1 (2017), 387–452.

[23] Gordienko, A. S. Co-stability of radicals and its applications to PI-theory. Algebra Colloquium, 23:3 (2016), 481–492.

[22] Gordienko, A. S. Semigroup graded algebras and codimension growth of graded polynomial identities. J. Algebra, 438 (2015), 235–259.

[21] Gordienko, A. S. Algebras simple with respect to a Taft algebra action. J. Pure and Appl. Alg., 219:8 (2015), 3279–3291.

[20] Gordienko, A. S. Algebras simple with respect to a Sweedler’s algebra action. J. Alg. Appl., 14:1 (2015), 1450077-1 – 1450077-15.

[19] Gordienko, A. S. Amitsur’s conjecture for polynomial H-identities of H-module Lie algebras. Tran. Amer. Math. Soc., 367:1 (2015), 313–354.

[18] Gordienko, A. S., Kochetov, M. V. Derivations, gradings, actions of algebraic groups, and codimension growth of polynomial identities. Algebras and Representation Theory, 17:2 (2014), 539–563.

[17] Gordienko, A. S., Janssens, G. ZS_n -modules and polynomial identities with integer coefficients. Int. J. of Algebra and Computation, 23:8 (2013), 1925–1943.

[16] Gordienko, A. S. Asymptotics of H-identities for associative algebras with an H-invariant radical. J. Algebra, 393 (2013), 92–101.

[15] Gordienko, A. S. On a formula for the PI-exponent of Lie algebras. J. Alg. Appl., 13:1 (2013), 1350069-1 – 1350069-18.

[14] Gordienko, A. S. Structure of H-(co)module Lie algebras. J. Lie Theory, 23:3 (2013), 669–689.

[13] Gordienko, A. S. Amitsur’s conjecture for associative algebras with a generalized Hopf action. J. Pure and Appl. Alg., 217:8 (2013), 1395–1411.

[12] Gordienko, A. S. Codimensions of polynomial identities of representations of Lie algebras. Proc. Amer. Math. Soc., 141 (2013), 3369–3382.

[11] Gordienko, A. S. Graded polynomial identities, group actions, and exponential growth of Lie algebras. J. Algebra, 367 (2012), 26–53.

[10] Gordienko, A. S. Asymptotic behaviour of functional identities. Serdica Mathematical Journal, 38:1–3 (2012), 259–272.

[9] Гордиенко А.С. Коразмерности обобщенных полиномиальных тождеств. Матем. сб., 201:2 (2010), 79–94.

Перевод: Gordienko, A. S. Codimensions of generalized polynomial identities. Sbornik: Mathematics, 201:2 (2010), 235–251.

[8] Гордиенко А.С. Критерий конечности и асимптотика коразмерностей обобщенных тождеств. Матем. заметки, 86:5 (2009), 681–685.

Перевод: Gordienko, A. S. A finiteness criterion and asymptotics for codimensions of generalized identities. Mathematical Notes, 86:5 (2009), 645–649.

[7] Gordienko, A. S. Regev’s conjecture and codimensions of P.I. algebras. Acta Appl. Math., 108:1 (2009), 33–55.

[6] Гордиенко А.С. Коразмерности функциональных тождеств. Успехи мат. наук, 64:1 (2009), 141–142.

Перевод: Gordienko, A. S. Codimensions of functional identities. Russian Mathematical Surveys, 64:1 (2009), 148–149.

[5] Гордиенко А.С. Гипотезы Амицура и Регева для коразмерностей обобщённых полиномиальных тождеств. Фундамент. и прикл. математика, 14:7 (2008), 53–62.

Перевод: Gordienko, A. S. Regev’s and Amitsur’s conjectures for codimensions of generalized polynomial identities. Journal of Mathematical Sciences (New York), 164:2 (2010), 188–194.

[4] Гордиенко А.С. Гипотеза Регева и кохарактеры тождеств ассоциативных алгебр PI-экспоненты 1 и 2. Матем. заметки, 83:6 (2008), 815–824.

Перевод: Gordienko, A. S. The Regev conjecture and cocharacters for identities of associative algebras of PI-exponent 1 and 2. Mathematical Notes, 83:6 (2008), 744–752.

[3] Гордиенко А.С. О тождествах в алгебрах Клиффорда. Сибирский математический журнал, 49:1 (2008), 61–66.

Перевод: Gordienko, A. S. Identities on Clifford algebras. Siberian Mathematical Journal, 49:1 (2008), 48–52.

[2] Гордиенко А.С. Коразмерности коммутатора длины 4. Успехи мат. наук, 62:1 (2007), 191–192.

Перевод: Gordienko, A. S. Codimensions of commutator of length 4. Russian Mathematical Surveys, 62:1 (2007), 187–188.

[1] Гордиенко А.С. Коразмерность и кодлина одной пятимерной алгебры. Вестн. Моск. ун-та, Сер. 1, Математика. Механика, №4 (2006), 18–25.

Перевод: Gordienko, A. S. Codimension and colength of a five-dimensional algebra. Mosc. Univ. Math. Bull., 61:4 (2006), 19–25.